Hail, Faulkner
- When
- March 31, 3:35 PM CST
- Where
- Faulkner County, 3 mi NW of Conway
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.117, -92.483
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 31, 2:29 PM CST, 1 hour 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 229 PM CST FRI MAR 31 2006 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT ALL MODELS CONTINUE TO ADVERTISE THE HIGHLY PROGRESSIVE SPLIT FLOW WILL CONTINUE THROUGH THE PERIOD. NORTHERN STREAM WILL REMAIN MORE ACTIVE THAN ITS SOUTHERN COUNTERPART WITH SEVERAL UPPER WAVES MOVING THROUGH THE MEAN FLOW. MODELS ALL IN GENERALLY GOOD AGREEMENT AND A BLEND OF SOLUTIONS WILL BE USED WITH A LEAN TOWARDS THE MORE CONSISTENT GFS SOLUTION. WATER VAPOR IMAGERY TELLS ALL THIS AFTERNOON WITH TWO SPRAWLING UPPER LEVEL LOWS AND ASSOCIATED TROFS CLEARLY EVIDENT. THE FIRST ONE OVER THE GREAT LAKES WILL CONTINUE TO MOVE AWAY AND NOT HAVE MUCH MORE IMPACT ON OUR SENSIBLE WEATHER. THE SECOND SYSTEM IS SITTING OFF THE WEST COAST AND WILL COME INTO PLAY LATER THIS WEEKEND. LATEST SURFACE ANALYSIS SHOWS A WELL DEFINED BOUNDARY EXTENDING FROM NORTHEAST OKLAHOMA THROUGH EXTREME NORTHWEST ARKANSAS AND INTO EAST CENTRAL MISSOURI. BOUNDARY CAN NO LONGER BE CALLED A COLD FRONT AS TEMPERATURES BEHIND IT ARE ACTUALLY A FEW DEGREES WARMER THAN THOSE PRECEDING IT THANKS TO ABUNDANT SUNSHINE. ISODROSOTHERMAL GRADIENT IS 15 TO 20 DEGREES ACROSS THE BOUNDARY WITH DEW POINTS RANGING FROM THE LOWER 40S OVER SOUTHWEST MISSOURI TO THE MID TO UPPER 60S OVER PARTS OF SOUTHERN ARKANSAS. AFTER REMAINING NEARLY STATIONARY FOR THE PAST SEVERAL HOURS...ITS IS SLOWLY SINKING TO THE SOUTH BUT IS ONLY EXPECTED TO MAKE IT INTO CENTRAL ARKANSAS BY MORNING BEFORE RETREATING BACK TO THE NORTH ON SATURDAY. TEMPERATURE AND HUMIDITY FORECAST ACROSS THE CWA WILL BE PROBLEMATIC TONIGHT AND IS TOTALLY DEPENDENT ON SOUTH THE BOUNDARY MAKES IT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT ALONG AND SOUTH OF THE BOUNDARY WHERE MARGINALLY UNSTABLE AIR WILL REMAIN IN PLACE. CONVECTION WILL BE ENHANCES BY WEAK WAVE CAUGHT UP IN THE SOUTHERN STREAM AND WOULD NOT BE SURPRISED TO SEE SOME ELEVATED HAILERS THROUGH THE NIGHT OVER THE CENTRAL AND SOUTH. HIGH PRESSURE IN THE EASTERN GULF WILL HELP PUSH THE BOUNDARY BACK TO THE NORTH SATURDAY WITH 60 DEGREE PLUS DEW POINTS RETURNING TO ALL OF THE CWA BY THE END OF THE DAY. ANOTHER WEAK TROF EMBEDDED IN THE SOUTHERN STREAM WILL SWING THROUGH FOR A CONTINUING CHANCE OF SHOWERS AND THUNDERSTORMS WITH ONCE AGAIN THE BEST CHANCES OVER THE SOUTH WHERE THE BEST DYNAMICS LIE. ANOTHER WARM DAY IS IN STORE FOR THE CWA BUT EXTENSIVE CLOUD COVER MAY KEEP TEMPERATURES IN CHECK A FEW DEGREES. WILL GO WITH A BLEND OF MAV/FWC/ETA NUMBERS THROUGH THE WEEKEND. WHILE ALL THIS IS GOING ON... THE AFOREMENTIONED TROF MOVES ACROSS THE NATIONS MID SECTION AND INTO THE WESTERN PLAINS BY SUNDAY MORNING. MODELS CONTINUE TO HAVE SOME PROBLEMS WITH THIS SYSTEM AS THEY WERE MUCH STRONGER AND FURTHER TO THE NORTH WITH THIS SYSTEM YESTERDAY THAN WHATS BEING SHOWN TODAY. REGARDLESS...TROF INITIATES SURFACE CYCLOGENESIS IN THE CENTRAL PLAINS EARLY SUNDAY WHICH DEEPENS RAPIDLY AS IT RACES INTO THE GREAT LAKES STATES BY MONDAY MORNING. SYSTEM DRAGS A COLD FRONT THROUGH THE AREA SUNDAY AFTERNOON AND EVENING. SEVERE WEATHER WILL BE POSSIBLE WITH THIS SYSTEM BUT ONCE AGAIN IT LOOKS LIKE BEST CHANCES WILL REMAIN TO THE NORTH OF THE AREA. CONFIDENCE NOT OVERALL HIGH AS MODELS HAVE BEEN STRUGGLING WITH THIS SYSTEM AND WOULD NOT BE SURPRISED TO SEE SOME STRING WINDS AND LARGE HAIL AS FAR SOUTH AS THE METRO AREA. FRONT SWEEPS THE MOISTURE OUT AND INTRODUCES COOLER AND CONSIDERABLY DRIER AIR TO THE REGION FOR EARLY NEXT WEEK WITH TEMPERATURES 8 TO 10 DEGREES COOLER THAN WHAT WILL BE SEEN THIS WEEKEND. SURFACE RIDGE WILL KEEP AREA DRY ALTHOUGH MOISTURE WILL BEGIN TO INCREASE LATE TUESDAY OVER THE WEST AS NEXT SYSTEM APPROACHE && .LONG TERM...WEDNESDAY THROUGH FRIDAY WARM FRONT WILL MOVE BACK TO THE NORTH ON WEDNESDAY...WITH THE NEXT COLD FRONT APPROACHING ON THURSDAY. COLD FRONT WILL MOVE INTO THE REGION SOME TIME FRIDAY...BUT AT THIS POINT IT/S TOUGH TO SAY WHAT IT/LL DO AFTER THAT. INDICATIONS ARE THAT IT MAY STALL. THUS...WARM TEMPERATURES EXPECTED TO CONTINUE WITH AT LEAST SLIGHT CHANCE/CHANCE POPS EACH DAY. GFS MOS NUMBERS HAVE A GREAT HANDLE ON THE PATTERN...SO I TENDED TO STAY CLOSE TO THEM. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 60 80 62 80 / 30 30 40 50 HARRISON AR 51 76 61 77 / 20 30 60 70 HOT SPRINGS AR 60 80 63 80 / 30 30 50 50 PINE BLUFF AR 60 81 62 81 / 30 30 40 50 MOUNTAIN HOME AR 51 75 61 77 / 20 30 50 60 MONTICELLO AR 62 82 63 82 / 40 30 40 50 SEARCY AR 56 80 61 79 / 30 30 40 50 MOUNT IDA AR 59 80 63 80 / 30 40 50 60 RUSSELLVILLE AR 56 79 62 79 / 30 30 50 60 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...56 / LONG TERM...57
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST FRI MAR 31 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST FRI MAR 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO NORTHWEST ARKANSAS TODAY. MOISTURE WILL CONTINUE TO STREAM INTO ARKANSAS THROUGH THE AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TODAY...BUT THESE SHOULD END BY EARLY EVENING. CENTRAL AND EASTERN SECTIONS WILL HAVE A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WEATHER WILL REMAIN UNSETTLED ACROSS THE AREA THROUGH THE WEEKEND. ANOTHER COLD FRONT WILL MOVE THROUGH SUNDAY NIGHT AND MONDAY. CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK. DRY WEATHER WILL PREVAIL ON TUESDAY. A SERIES OF UPPER LEVEL LOWS WILL BRING SMALL CHANCES OF SHOWERS AND THUNDERSTORMS AROUND MID WEEK. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEBSITE AT WWW.SRH.WEATHER.GOV/LZK 51
The Little Rock radar (KLZK), 37 km away, was scanning. The volume nearest the first event began at 21:33 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5497006.